# SDR C2XA03BT047

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION ON OVERNIGHT, MAINTENANCE FOUND THE SERVICE DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LAMP AT SERVICE DOOR EMERGENCY LIGHT IAW EMB145 MM 33-50-10. OPS.CHECKED GOOD.
